MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553670
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Off-Label Use (1494); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Imdrf device code (b)(4) captures the reportable event of stent failure to deploy and the risk of bile leakage post-puncture that required additional intervention to address the axios puncture site.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was to be implanted in the gastric pouch to the excluded stomach during an endoscopic ultrasound directed transgastric ercp (edge) procedure performed on (b)(6) 2024.During the procedure, the physician attempted to deploy the stent first flange, however, the stent did not deploy.The stent was removed fully covered by the outer sheath from the patient and the procedure was completed with another axios stent.There were no patient complications reported as a result of this event.

Brand Name
AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18704652
Report Number3005099803-2024-00493
Device Sequence Number20681617
Product Code PCU
UDI-Device Identifier08714729979333
UDI-Public08714729979333
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model NumberM00553670
Device Catalogue Number5367
Device Lot Number0030933072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown